# SDR SWIA201229372

- Difficulty date: January 23, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 22,233 hours, 18,807 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR FAILED TO RETRACT AFTER TAKEOFF.  GEAR DISAGREE WARNING MESSAGE.  NOSE GEAR INDICATED RED HASH MARKS.  (FLT 5431)  REPACKED PISTON ASSEMBLY AND RE-ASSEMBLED TAXI VALVE.
